# SDR CALA2025082808239

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N27270
- Make and model: Boeing 737-8
- Aircraft serial: 67525
- Aircraft time: 10,578 hours, 3,658 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

GROUND POWER DOOR LEFT OPEN HEARD AND FELT VIBRATION IN FLOOR NO DAMAGE DOOR OPERATES PROPERLY FOUND GROUND CORD POWER DOOR LEFT OPEN INSECTED DOOR AND CLOSED DOOR NO DAMAGE NOTICE. OK TO CONTINUE
